Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

EcruDance

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Yes except my skin got awful really quickly. Like 3 months post Retinol I had full force acne and its still terrible even as I have gotten into week 8 of being on it again. I dont know what to do I have honestly lost all faith and am very depressed.
  2. I've been desperate to get help on this forum for the past two months and no one has answered me. I have moderate-severe acne that I believe is hormonal but I honestly have no idea what is going on with my skin or my body, I am losing faith in all of these methods and attempts to figure my skin out and it is worsening my depression. I can't leave the house without makeup and am severely self conscious. My situation: I had been using tretinoin 0.025 and benzo-clin (some sort of benzoyl peroxi
  3. I've been using this for a couple of weeks and I really like it. For context I wash with this cleanser and tone with non alcohol witch hazel and am on Tretinoin .025% gel as well at night. I always moisturize as part of my routine. So far I've noticed existing blemishes have calmed down and inflammation has gone down. I think green tea as an ingredient has been rated highly on Acne.org so given this has real tea leaves in it it's gotta be good for you.
  4. After an unsuccessful attempt of weaning off retinol cream, I am starting it back up again. I was on it for 6 years and then went cold turkey, with very unfavorable results (lol). Has anyone had experience restarting retinol? How long did it take for your skin to snap back? Thank you so much.
  5. I was taking the Loestrin (Not Lo Loestrin) and it definitely did not help with my acne. There's a post somewhere on here by a user named GreenGables that breaks down the types of birth control, but from my understanding these brands increase the levels of androgen/testosterone, something like that. I switched to Ortho Tri Cyclen three weeks ago. My acne is raging right now but I think this is a common symptom and that results are seen after the three month point, so I am being patient. Hope t
×